American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A45) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] C. A. Micchelli and A. Pinkus. Best mean approximation to a 2-dimensional kernel by tensor products. Bull. Amer. Math. Soc. 83 (1977) 400-402. MR 0430643.
Abstract, references, and article information   
View Article: PDF

[2] J. S. Morrell, M. S. Hsieh and J. R. Retherford. On ideals of compact operators. Bull. Amer. Math. Soc. 80 (1974) 907-909. MR 0412830.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1